# SDR DALA1011560661

- Difficulty date: March 6, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 62,535 hours, 29,050 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 10 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 10 SLAT T/E WEDGE UPPER SURFACE AT APPROX OSS 805 DENTED AND DELAMINATED.  REPAIRED DAMAGE AT ST AEROSPACE SAT REF NON ROUTINE 159328. (DL757101337).
